Valium post op breast augmentation
Thank you for the question. Valium can be very helpful specially for relaxing the muscles after breast augmentation. However, I try to get my patients off of pain medicine and valium as soon as possible usually within 3-5 days. Pain control is important but at the same time, valium impairs judgment and while taking this medication, it will prohibits you from driving legally. Also if taken long enough, it can be addictive. I would suggest you run this question by your
plastic surgeon given that he/she is ultimately responsible for your care and
knows your situation best. Each
individual surgeon has their own post-operative instructions. Best of luck. Dr.
in-person exam with a board-certified plastic surgeon is the best way to assess
your needs and provide true medical advice
Valium after #breast implants
Many surgeons, including myself, use a small amount of Valium post operatively after breast augmentation surgery and abdominoplasties, mainly for the muscle relaxant effect and also for the mild sedative effect. However, its use has to be approved by the surgeon in a patient/physician relationship, there are some consequences related to its use, that you need to understand.
Reason why, the only physician whom can give you any advise in regards to taking valium, for how long and in what amount, is your surgeon.
Valium during post op of breast augmentation
Thank you for the question. Valium can be very helpful specially for relaxing the muscles after augmentation below the muscle layer. If you are three weeks after surgery, I would not think you will need it now. The risk is that you may not be able to work or drive safely as scrawniness can be a problem. Talk to your PS.
Dear Transformation much needed,
I routinely use valium in the immediate post operative period for surgeries like breast augmentation and tummy tuck to decrease the pain caused by muscle spasms and help reduce the amount of narcotic needed. There are many different doses available so "1-2 pills" will mean something different if you are taking 5mg vs. 10 mg pills, and each person will have a different experience with valium and narcotic pain medications so you need to be careful. The nice thing about valium is that it does not typically cause nausea or constipation like the narcotics can, but it can still make you drowsy. In the short term I think valium is very helpful for many patients, but we discourage use longer than the first couple of weeks after surgery. What you are describing sounds typical to the recommendations we have in our office for the average post op patient.
Valium and post-op length of therapy
Hello and thank you for your question. I try to get my patients off of pain medicine and valium as soon as possible as I think they have poor side effects when taken for too long. Most of my patients are off of their controlled substances within 3-5 days. You should definitely relay your concerns to your surgeon as they know you and your situation best. Pain control is important and no one wants you to suffer, but at the same time, valium impairs judgment and will prohibit you from legally driving while on it, and if taken long enough, can be addictive as well. Please be careful and I hope this helps.
Dr. Sean Kelishadi